Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 80, NWS Cleveland, OH

July 20, 20234 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2023, 7:01 PM EDT for 4 counties in Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2023, 7:01 PM EDT (23:01 UTC)
Expired
Jul 20, 2023, 7:45 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 73 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:41 PM EDTTSTM WND DMGNew London, OHA few downed trees and power outages reported in the New London area. Time estimated via radar.
Jul 20, 7:41 PM EDTTSTM WND DMGNew London, OHA few downed trees and power outages reported in the New London area. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:45 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

445 
WUUS51 KCLE 202301
SVRCLE
OHC043-077-143-147-202345-
/O.NEW.KCLE.SV.W.0080.230720T2301Z-230720T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
701 PM EDT Thu Jul 20 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Huron County in north central Ohio...
  Northeastern Seneca County in northwestern Ohio...
  Southern Erie County in north central Ohio...
  Southeastern Sandusky County in northwestern Ohio...

* Until 745 PM EDT.

* At 700 PM EDT, a severe thunderstorm was located near Bellevue, or
  11 miles west of Norwalk, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Norwalk, Bellevue, New London, Milan, Northern Milan, Wakeman,
  Monroeville, Berlin Heights, North Fairfield and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4133 8295 4132 8234 4107 8234 4111 8293
TIME...MOT...LOC 2300Z 266DEG 33KT 4121 8282 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
1 follow-up statement
225 
WWUS51 KCLE 202319
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
719 PM EDT Thu Jul 20 2023

OHC043-143-202328-
/O.CAN.KCLE.SV.W.0080.000000T0000Z-230720T2345Z/
Erie OH-Sandusky OH-
719 PM EDT Thu Jul 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND SOUTHEASTERN SANDUSKY
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.

LAT...LON 4127 8268 4129 8242 4128 8234 4107 8234
      4111 8293 4116 8293
TIME...MOT...LOC 2318Z 270DEG 33KT 4122 8260 

$$

OHC077-147-202345-
/O.CON.KCLE.SV.W.0080.000000T0000Z-230720T2345Z/
Huron OH-Seneca OH-
719 PM EDT Thu Jul 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR HURON AND EAST CENTRAL SENECA COUNTIES...

At 718 PM EDT, a severe thunderstorm was located over Norwalk, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Norwalk, New London, Milan, Wakeman, Monroeville and North Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4127 8268 4129 8242 4128 8234 4107 8234
      4111 8293 4116 8293
TIME...MOT...LOC 2318Z 270DEG 33KT 4122 8260 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:27 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 20, 6:27 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
627 PM EDT Thu Jul 20 2023

.SYNOPSIS...
A strong cold front will cross the region late this evening as
low pressure tracks into the eastern Great Lakes tonight. A
trough will linger over the region Friday before high pressure
builds in Friday night and Saturday. Another cold front will
approach late Sunday into Monday.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Squall line has materialized as expected. We continue to monitor
the outflow boundary that is working southward with the thunderstorms.
Continue to monitor for some higher end wind with 70+ knots a
possibility as storms move onshore. Head to an interior room to
be safe near the lakeshore.

Previous Discussion...
A severe weather outbreak remains on track this evening with
the potential for widespread damaging winds (biggest threat),
large hail, a couple of brief spin up tornadoes, torrential
rainfall, and vivid lightning. Current satellite and water vapor
loops show a well defined mid/upper shortwave trough crossing
into lower Michigan with an impressive H3 jet streak of 80-90
knots rotating around the base of the shortwave. This favorable
left exit region is aiding in vigorous convective development
over southern Michigan into northern Indiana where regional
radar loops shows a deepening and expanding squall line of
strong to severe thunderstorms. This line is moving into an
increasingly favorable environment as strong warm/moist
advection in response to the increasing upper divergence pulls
rich low-level moisture northeastward (low 70s dew points)
beneath a well established plume of steep mid-level lapse rates
(7 to 7.5 C/Km). This has already led to a large area of strong
instability over northern Ohio and the Lake Erie area
characterized by MLCAPE of 2500- 3000 J/Kg, and SBCAPE of
3500-4000 J/Kg. There has been widespread clearing behind the
first wave of convection that formed in far NE Ohio and NW PA
(which was tied to the moisture/theta e gradient), so expect
some additional surface heating and destabilization ahead of the
organizing QLCS. As the mid/upper shortwave crosses the
southern Great Lakes this evening, the very favorable dynamics
combined with the aforementioned thermodynamics will lead to the
line further strengthening and maturing as it crosses northern
Ohio and NW PA ahead of the trailing cold front. Strong westerly
deep layer and effective shear values of 40-50 knots combined
with shear vector orientation mostly perpendicular to the line
supports widespread damaging winds as the main threat, including
swaths of 75+ mph gusts due to bows and surges in the line.
These bows and surges will also likely lead to a couple of brief
QLCS tornadoes, and 0-3 Km shear values over 30 knots and
vectors mostly perpendicular to the line certainly support this.
For these reasons, the 2% tornado and 30% wind risks in the
SWODY1 continue to look very reasonable. Large hail is most
likely in NW Ohio late this afternoon where convection is still
semi discrete. HREF guidance shows 30 to 50% chances for updraft
helicity in this area which indicates mid-level mesocyclone
generation, and this coupled with the steep mid-level lapse
rates could generate swaths of 1 to 2 inch diameter hail.
However, the veering and strengthening low-level jet this
evening will solidify the QLCS and allow the wind threat to
dominate farther east, but some hail up to 1 inch is possible
anywhere.

In terms of timing, latest radar and CAMS indicate that the
convection should reach the I-75 corridor including TOL and FDY
around 21Z, the I-71 and I-77 corridors including CLE, MFD, and CAK
between 22 and 2330Z, and far eastern Ohio and western PA including
ERI and YNG between 2330 and 0030Z. These could be give or take an
hour depending on the degree of cold pool organization which will
influence how rapidly the line propagates. Stay safe this evening,
and have multiple ways to receive warnings in case the power goes
out.

The shortwave trough will continue eastward toward the eastern Great
Lakes tonight while becoming negatively tilted as it swings across
New England during the day Friday. This will allow the system to
occlude as the surface low lifts across the Saint Lawrence Valley
Friday morning and becomes stacked beneath the trough as the cold
front surges to the east coast by mid day. Drier air initially
behind the line of convection tonight should bring mainly dry
conditions to all areas by 04 or 05Z, but a surge of wraparound
moisture and surface trough will bring a few showers back to NE Ohio
and NW PA in the 09 to 14Z timeframe. Some of these isolated showers
could linger in NW PA through mid afternoon Friday before broad
surface high pressure building in from the western Great Lakes leads
to clearing skies and dry conditions everywhere by Friday evening.
This high will continue to build in Friday night.

Highs Friday will be refreshingly cooler and less humid with
mid/upper 70s expected. Lows tonight will dip into the low/mid 60s
with upper 50s/low 60s Friday night.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
High pressure should keep the region dry SAturday into Saturday
night. The next upper level trough moves overhead by Sunday
afternoon with increased chances of showers and thunderstorms. These
thunderstorms peak Sunday evening then decrease after midnight.
Temperatures should be near to slightly below seasonal averages over
the weekend.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Showers and thunderstorms will be scattered across the region Monday
as an upper level trough crosses the region. A few
showers/thunderstorms likely linger into Tuesday as the trough
slowly moves east. As high pressure moves east of the region
Wednesday into Thursday it looks like some summer heat moves into
the region. Cant completely rule out isolated thunderstorms during
the afternoon and evening Wednesday and Thursday.

Seasonal temperatures anticipated Monday into Tuesday. Much warmer
Wednesday into Thursday with highs well into the 80. A few lower
90's possible.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
An isolated thunderstorm just passed through ERI, and a few
showers will linger in that area for another hour before
clearing. The main concern for TAFs continues to be a line of
severe thunderstorms expected to sweep through the region this
evening bringing torrential rainfall, high winds, frequent
lightning, and pockets of hail. IFR or lower is also likely in
the most intense storms. Adjusted timing based on the latest
radar, satellite, and model data. The storms should reach TOL
and FDY around 20 to 21Z, CLE and MFD around 22 to 23Z, CAK and
YNG around 23 to 00Z, and ERI around 00 to 01Z. Included 2 or 3
hour TEMPOs for these storms with highs winds, heavy rain, and
flight category reductions. There could be scattered storms
ahead of and behind the main line, so padded a few hours of
VCTS. Drier air and VFR should return to all areas by 04Z
tonight before a surface trough brings a few showers to eastern
areas Friday morning, as well as a few hours of MVFR. High
pressure will bring gradual clearing Friday afternoon.

Winds outside of thunderstorms will be generally SW at 10-15
knots this afternoon and evening becoming NW at 5-10 knots
behind the cold front late tonight and Friday morning.

Outlook...Non-VFR possible in lingering showers Friday
afternoon across portions of NE OH and NW PA. Non-VFR may return
in isolated to scattered showers and thunderstorms Sunday
afternoon and Monday afternoon.

&&

.MARINE...
Cold front moves across the lake this evening into the overnight.
Strong to severe thunderstorms move across the lake ahead of the
cold front with gust in excess of 50 knots possible. Significant
lighting is also anticipated with the squall line that should
develop. So not a good night for boating on Lake Erie.

Northwest winds expected on the lake Friday in the wake of the cold
front. The slightly longer fetch at 15 knots or so may get waves to
approach 4 feet for the afternoon into the evening from Cleveland to
Ripley. High pressure takes control of the region Friday night, then
persists into Sunday night with overall light winds.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Garuckas/MM
NEAR TERM...Garuckas/MM
SHORT TERM...MM
LONG TERM...MM
AVIATION...Garuckas
MARINE...MM
Hazardous weather outlook, Jul 20, 2:55 PM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
255 PM EDT Thu Jul 20 2023

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-211900-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
255 PM EDT Thu Jul 20 2023

...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Strong to severe thunderstorms are likely late this afternoon and
evening. The primary hazards will be large hail and damaging wind
gusts. An isolated tornado cannot be ruled out. Torrential rainfall
will also accompany thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LEZ061-211900-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
255 PM EDT Thu Jul 20 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are likely late this afternoon and
evening. The primary hazards will be large hail and damaging wind
gusts. An isolated tornado cannot be ruled out. Torrential rainfall
will also accompany thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

In the hours before

Local storm report, Jul 20, 6:34 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
634 PM EDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tstm Wnd Gst     1 NNW Fairport Harbor   41.76N 81.28W
07/20/2023  M65 MPH          Lake               OH   Buoy

            Buoy station FAIO1 Fairport, OH.

&&
Local storm report, Jul 20, 6:40 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
640 PM EDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Tstm Wnd Gst     4 NNE Conneaut          41.98N 80.56W
07/20/2023  M56 MPH          LEZ149             OH   Mesonet

            Mesonet station XCON Conneaut Light.

&&
Local storm report, Jul 20, 6:44 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
644 PM EDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Gst     1 NNW Fairport Harbor   41.76N 81.28W
07/20/2023  M81 MPH          Lake               OH   Buoy

            Buoy station FAIO1 Fairport, OH.

&&
Local storm report, Jul 20, 6:50 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
650 PM EDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Tstm Wnd Dmg     1 NNW Fairport Harbor   41.76N 81.28W
07/20/2023                   Lake               OH   Public

            Widespread tree damage in Fairport Harbor.
            Time estimated via radar.

&&

Maines
Special weather statement, Jul 20, 6:53 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
653 PM EDT Thu Jul 20 2023

OHZ008-009-018-019-202330-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
653 PM EDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of northwestern Huron,
northeastern Seneca, southern Erie and southeastern Sandusky
Counties through 730 PM EDT...

At 652 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bellevue, or 14 miles southeast of Fremont, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Norwalk, Bellevue, Clyde, Milan, Northern Milan, Monroeville and Flat
Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4130 8284 4133 8253 4111 8253 4111 8297
      4129 8298
TIME...MOT...LOC 2252Z 266DEG 34KT 4121 8291

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Sullivan
Local storm report, Jul 20, 6:54 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
654 PM EDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tstm Wnd Gst     3 N Cleveland           41.52N 81.68W
07/20/2023  M56 MPH          Cuyahoga           OH   ASOS

            ASOS station KBKL Cleveland.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 12:38 PM EDTSpecial Weather StatementCLEAshtabula52 min
Jul 20, 1:04 PM EDTSpecial Marine WarningCLE86 min
Jul 20, 4:29 PM EDTSpecial Marine WarningCLE41 min
Jul 20, 5:14 PM EDTSpecial Marine WarningCLE2 hr
Jul 20, 5:23 PM EDTSpecial Weather StatementCLELucas52 min
Jul 20, 5:24 PM EDTSpecial Weather StatementCLEOttawa36 min
Jul 20, 5:33 PM EDTSpecial Marine WarningCLE117 min
Jul 20, 5:39 PM EDTSevere Thunderstorm WarningCLEOttawa51 min
Jul 20, 5:46 PM EDTSevere Thunderstorm WarningCLEErie17 min
Jul 20, 5:52 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood38 min
Jul 20, 5:58 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Cuyahoga, Geauga, Lake, Trumbull62 min
Jul 20, 6:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain48 min
Jul 20, 6:26 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood22 min
Jul 20, 6:30 PM EDTSevere Thunderstorm Warning Destructive damage threatCLEAshtabula, Geauga, Lake34 min
Jul 20, 6:33 PM EDTSpecial Weather StatementCLEHancock27 min
Jul 20, 6:36 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock39 min
Jul 20, 6:43 PM EDTAreal Flood AdvisoryCLELake3 hr
Jul 20, 6:53 PM EDTSpecial Weather StatementCLEHuron37 min
Jul 20, 6:59 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Trumbull76 min
Jul 20, 6:59 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Geauga, Lake, Lorain, Medina, Portage and 1 more76 min
Jul 20, 7:11 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Hancock, Huron, Richland, Seneca and 1 more64 min
Jul 20, 7:16 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Jul 20, 7:28 PM EDTFlash Flood WarningCLECuyahoga3 hr
Jul 20, 7:56 PM EDTSpecial Weather StatementCLEMarion49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.